Geometry (G)

<Publications History> <Projects History>
ARAUJO, Julio, CAMPOS, Victor, GIRÃO, Darlan, NOGUEIRA, João Miguel, SALGUEIRO, António Manuel, SILVA, Ana (2024). On the hull number on cycle convexity of graphs. Information Processing Letters. Vol. 183. Article number 106420, pp. 1-14.
NOGUEIRA, João Miguel (2023). Knot exteriors with all compact surfaces of positive genus essentially embedded. DMUC 23-32 Preprint.
CASEIRO, Raquel, NUNES DA COSTA, Joana Margarida (2023). Embedding tensors on Lie ∞-algebras with respect to Lie ∞-actions. DMUC 23-18 Preprint.
CAMARINHA, Margarida, MACHADO, Luís, SILVA LEITE, Fátima (2023). \(k\)-Splines on SPD manifolds. DMUC 23-14 Preprint.
TELES, Joana, SANTOS, Vanda, QUARESMA, Pedro (2023). A rule-based theorem prover: an introduction to proofs in secondary schools. Electronic Proceedings In Theoretical Computer Science. Vol. 375, pp. 24-37.
ABRUNHEIRO, Lígia, CAMARINHA, Margarida (2023). An intrinsic version of the k-Harmonic Equation. Mathematics. Vol. 11. 17, pp. 1-19.
CAMARINHA, Margarida, RAFFAELLI, Matteo (2023). Curvature-adapted submanifolds of semi-Riemannian groups. International Journal of Mathematics. Vol. 34. 9, Article number 2350053, pp. 1-12.
CAMARINHA, Margarida, SILVA LEITE, Fátima, CROUCH, Peter (2023). High-order splines on Riemannian manifolds. Proceedings of the Steklov Institute of Mathematics. Vol. 321, pp. 158-178.
Number of registers: 8.1
Escola Delfos
One register found.1
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support